Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A note on $ H_\infty$ structures


Author: Tyler Lawson
Journal: Proc. Amer. Math. Soc. 143 (2015), 3177-3181
MSC (2010): Primary 55P43; Secondary 55S12, 55S20, 55P42
DOI: https://doi.org/10.1090/S0002-9939-2015-12474-4
Published electronically: February 6, 2015
MathSciNet review: 3336642
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a source of (coconnective) examples of $ H_\infty $ structures that do not lift to $ E_\infty $ structures, based on Mandell's proof of the equivalence between certain cochain algebras and spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P43, 55S12, 55S20, 55P42

Retrieve articles in all journals with MSC (2010): 55P43, 55S12, 55S20, 55P42


Additional Information

Tyler Lawson
Affiliation: Department of Mathematics, University of Minnesota, 206 Church Street SE, Minneapolis, MN 55455
Email: tlawson@math.umn.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12474-4
Received by editor(s): November 21, 2013
Received by editor(s) in revised form: February 7, 2014
Published electronically: February 6, 2015
Additional Notes: The author was partially supported by NSF grant 0805833
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2015 American Mathematical Society